# SDR CALA9900228

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS IN THE NR 1 BEAM OF MAIN CABIN DOOR.  THE BEAM HAD A .75 INCH CRACK ON AFT END AND A .375 INCH CRACK ON FORWARD END.
